MathSciNet Relay Station
MathSciNet bibliographic data
MR2264659 11F80 (11F33 11F46 11G18)
Tilouine, J. Nearly ordinary rank four Galois representations and $p$-adic Siegel modular forms. With an appendix by Don Blasius. Compos. Math. 142 (2006), no. 5, 1122–1156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement